MathSciNet Relay Station
MathSciNet bibliographic data
MR866447 (88a:12010) 12L12 (03C60 12F99)
Videla, Carlos R. Elementarily equivalent fields with inequivalent perfect closures. Proc. Amer. Math. Soc. 99 (1987), no. 1, 171–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement